This is what's been going on, I'll copy and paste it from my thread at AR.
Ok this explains why the other day at the gym I started to feel like I was having Hypo symptons and had to drink a carbo force just to finish my workout.
I ate my breakfast today Oatmeal and Protein shake no carbs in the shake just oatmeal. About 20mins later took my BG 90, 5minutes later took 2ius HGH shot, I took 2ius instead of 3ius because I never took my hgh that close to a meal with carbs. That was at 5:05
5:25 20mins after HGH shot: took BG 3x 56,62,59
5:40 BG 56,52,52
Starting to feel Hypo, hands shaking, dizzy.
5:50 BG 56
6:05 BG 60
Ok could someone please explain why my blood sugar goes down or I'm I just getting insulin resistance mixed up. I'm thinking it would get higher not lower, I don't understand. But at least I understand why when I first started taking HGH I wasn't feeling right.
Ok one last test before I hit the gym
6:20 BG66 starting to go up and I ran out of test strips, LOL
Ok, had to drink some CarboForce at the gym, just didn't feel right. Got done at 8pm and had them make me a myoplex so I could go to the store and pick up some more test strips.
9:05 took BG 3x 113, 105 and 110, so that is probably from the CarboForce which is 100g's carbs and Myoplex. I'll take it again in another hr and see what it reads.
I've been on Hygentropin for alittle over 2wks now, was doing 4ius but dropped it to 3ius, I did 2ius today. I know it's earlier to actually see or feel anything yet since it's so early. I've had a bone spur in my shoulder for over 2yrs now and just work around it and to tell you the truth my shoulder feels about 95% now and my pumps at the gym are still really good, I was only taking 250mg Cyp for the last month and just yesturday I started Dbol, Sus and NPP which I will only run for 5wks because I'm going on a vacation for 1wk and after I get back I'm going to come off over all Anabolic Androgenic Steroids (AAS) and just keep doing the HGH and maybe a cycle of IGF.
I only know alittle about insulin and that's one of the reason I stay away from it. And I do know that taking insulin will lower your blood sugar, I really don't know how much it lowers it.
My blood sugar does everything right when I eat carbs and don't eat enough food, until I take my hgh shot. You would think I'm injecting myself with Insulin instead of hgh by the way my BG test are coming out. This is really starting to bother me.
It's 10pm now and I'm starting to feel hypo again, one reason is because I need to eat some solid food which I'm going to do now.
10:05pm 2 reading 42 and 45. I knew that it would be really low just by the way I feel.
I'm drinking a gatorade and eating come dried mango and a breakfast bar since it will take sometime for me to cook my chicken and all.
Looks like it leveled off now I'll take it again in a 1/2 hr.
Gatorade and dried mangos did the trick
But I have notice since taking HGH that I get hungry alot sooner inbetween meals then usually.